# SDR HEEA979059

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 206011150105
- Condition: Mismanufactured
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

M/R STRAP PIN HOLES MISMANUFACTURED.
